# SDR DALA2017101707582

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 73,549 hours, 54,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT THE AFT OVERWING EXITS.  TROUBLESHOT IAW WDM 33-51-13.   REMOVED AND REPLACED THE BATTERY PACKS. OPS CHECKED GOOD.
